# SDR UIEA2014050600170

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 85,369 hours, 15,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CTR SECTION BS 1265 FRAME INSPECTION & REPAIR AD 2000-02-10.  REPAIRED WITH EO 4453A767 PART 7 REV 1.
